# SDR SWAA2024082212163

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER STUB FRAME BS 294.5 AT LEVEL STRINGER 17R FWD GALLEY AREA 2024-443599<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220272712; DUE DATE: 28-NOV-24.;[02] STEP 7 ET TOOL USED PN: NORTEC 600D ; SN: 210138003. DUE DATE: 11-JUN-25;[03] PERFORMED REPAIR ON STUB FRAME LOCATED BS 296.4 & WL 208.1 AT LEVEL STRINGER 17R AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[04] PERFORMED REPAIR ON STUB FRAME LOCATED BS 296.4 & WL 208.1 AT LEVEL STRINGER 17R AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
